Besov spaces on symmetric manifolds—the atomic decomposition

Tom 124 / 1997

Leszek Skrzypczak Studia Mathematica 124 (1997), 215-238 DOI: 10.4064/sm-124-3-215-238

Streszczenie

We give the atomic decomposition of the inhomogeneous Besov spaces defined on symmetric Riemannian spaces of noncompact type. As an application we get a theorem of Bernstein type for the Helgason-Fourier transform.

Autorzy

  • Leszek Skrzypczak

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek